Communications in Analysis and Geometry

Volume 20 (2012)

Number 1

Scalar curvature rigidity with a volume constraint

Pages: 1 – 30

DOI: http://dx.doi.org/10.4310/CAG.2012.v20.n1.a1

Authors

Pengzi Miao (School of Mathematical Sciences, Monash University, Canberra, Australia)

Luen-Fai Tam (Institute of Mathematical Sciences, The Chinese University of Hong Kong)

Abstract

Motivated by Brendle–Marques–Neves’ counterexample toMin-Oo’s conjecture, we prove a volume constrained scalarcurvature rigidity theorem which applies to the hemisphere.

Full Text (PDF format)